# SDR DL76G081698

- Difficulty date: December 5, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 54,138 hours, 9,450 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CTR FUEL PUMPS DID NOT COME ON WHEN BOTH ENGS ON LINE FWD TO MCO/PLAC MEL 28-22-02A, RT CTR C/B PULLED AND COLLARED, LT CTR WORKS OK.  ACFT RETURNED A SECOND TIME FOR INOP CTR BOOST PUMP.  REPLACED RELAY K330.  OPS CHECK GOOD.
